Israel Journal of Mathematics

, Volume 81, Issue 3, pp 343–355 | Cite as

The standard identity in characteristicp a conjecture of I.B. Volichenko

  • A. R. Kemer
Article

Abstract

In this paper we present a full proof of the result which was announced at the International Congress of Mathematicians in Kyoto (August, 1990): Any associative PI-algebra over a field of characteristicp satisfies the standard identity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.R. Kemer,Identities of the finitely-generated algebras over infinite field, Izvestia Academii Nauk SSSR Seria Mat.54, No.4 (1990), 726–753 (in Russian; translated in Math. Isvestia).Google Scholar

Copyright information

© The Magnes Press 1993

Authors and Affiliations

  • A. R. Kemer
    • 1
  1. 1.Department of MathematicsMoscow University—Ulyanovsk BranchUlyanovskRussia

Personalised recommendations